# SDR 9801729612

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448531
- Condition: Failed
- Location: Nose Gear
- Part time: 5,406 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO SHIFT FROM GROUND MODE TO FLIGHT MODE AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR STRUT ASSEMBLY, OPERATIONAL CHECK NORMAL.
